An infinite-dimensional generalization of the Jung theorem
- 37 Downloads
A complete characterization of the extremal subsets of Hilbert spaces, which is an infinite-dimensional generalization of the classical Jung theorem, is given. The behavior of the set of points near the Chebyshev sphere of such a subset with respect to the Kuratowski and Hausdorff measures of noncompactness is investigated.
Key wordsJung theorem Jung constant extremal subset of a Hilbert space Chebyshev sphere Kuratowski and Hausdorff noncompactness measures
Unable to display preview. Download preview PDF.
- 4.L. Danzer, B. Grunbaum, and V. Klee, Helly’s Theorem and Its Relatives, Amer. Math. Soc., Providence, R. I., 1963; Russian transl.: Mir, Moscow, 1968.Google Scholar
- 8.N. M. Gulevich, “The radius of a compact set in a Hilbert space,” Zap. Nauchn. Sem. LOMI [J. Soviet Math.], 164 (1988), 157–158.Google Scholar